Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 96, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Torsion in the cohomology of line bundles on homogeneous spaces for Chevalley groups
Henning Haahr Andersen.
Proc. Amer. Math. Soc. 96 (1986), 537-544
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826477
Lower bounds for class numbers of real quadratic fields
R. A. Mollin.
Proc. Amer. Math. Soc. 96 (1986), 545-550
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826478
Sets of $p$-powers as irreducible character degrees
I. M. Isaacs.
Proc. Amer. Math. Soc. 96 (1986), 551-552
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826479
Properties of endomorphism rings of modules and their duals
Soumaya Makdissi Khuri.
Proc. Amer. Math. Soc. 96 (1986), 553-559
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826480
Algebraic numbers and topologically equivalent measures in the Cantor set
K. J. Huang.
Proc. Amer. Math. Soc. 96 (1986), 560-562
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826481
Counterexample to the spectral mapping theorem for the exponential function
J. Hejtmanek and Hans G. Kaper.
Proc. Amer. Math. Soc. 96 (1986), 563-568
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826482
Approximation and Besov spaces on stratified groups
Saverio Giulini.
Proc. Amer. Math. Soc. 96 (1986), 569-578
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826483
The essential boundary of certain sets
A. M. Bruckner, Roy O. Davies and C. Goffman.
Proc. Amer. Math. Soc. 96 (1986), 579-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826484
$K$-divisibility and a theorem of Lorentz and Shimogaki
Colin Bennett and Robert Sharpley.
Proc. Amer. Math. Soc. 96 (1986), 585-592
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826485
A covering lemma for product spaces
Jean-Lin Journé.
Proc. Amer. Math. Soc. 96 (1986), 593-598
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826486
Coincidence theorem and saddle point theorem
H. Komiya.
Proc. Amer. Math. Soc. 96 (1986), 599-602
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826487
Stable rank of the disc algebra
P. W. Jones, D. Marshall and T. Wolff.
Proc. Amer. Math. Soc. 96 (1986), 603-604
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826488
Riemann step function approximation of Bochner integrable functions
M. A. Freedman.
Proc. Amer. Math. Soc. 96 (1986), 605-613
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826489
Sur la dérivée de fonctions harmoniques par rapport à un champ variable
J. Detraz.
Proc. Amer. Math. Soc. 96 (1986), 614-616
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826490
Transformations induced in the state space of a $C^{∗}$-algebra and related ergodic theorems
A. Łuczak.
Proc. Amer. Math. Soc. 96 (1986), 617-625
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826491
Frequency entrainment for almost periodic evolution equations
James Murdock.
Proc. Amer. Math. Soc. 96 (1986), 626-628
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826492
A Gaussian measure for certain continued fractions
Sofia Kalpazidou.
Proc. Amer. Math. Soc. 96 (1986), 629-635
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826493
$A_{p}$-weight properties of real analytic functions in $R^{n}$
Nicola Garofalo and Paul B. Garrett.
Proc. Amer. Math. Soc. 96 (1986), 636-642
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826494
Measures of Carleson type on filtrated probability spaces and the corona theorem on complex Brownian spaces
Hitoshi Arai.
Proc. Amer. Math. Soc. 96 (1986), 643-647
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826495
A remark concerning a mechanical characterization of the sphere
Paris Pamfilos.
Proc. Amer. Math. Soc. 96 (1986), 648-650
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826496
Nonnegatively curved contact manifolds
S. I. Goldberg.
Proc. Amer. Math. Soc. 96 (1986), 651-656
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826497
Homology of closed geodesics in certain Riemannian manifolds
Atsushi Katsuda and Toshikazu Sunada.
Proc. Amer. Math. Soc. 96 (1986), 657-660
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826498
Rowbottom-type properties and a cardinal arithmetic
Jan Tryba.
Proc. Amer. Math. Soc. 96 (1986), 661-667
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826499
Tarski’s problem for solvable groups
Pat Rogers, Howard Smith and Donald Solitar.
Proc. Amer. Math. Soc. 96 (1986), 668-672
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826500
Homogeneous Borel sets
Fons van Engelen.
Proc. Amer. Math. Soc. 96 (1986), 673-682
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826501
Co-Blumberg spaces
J. B. Brown and Z. Piotrowski.
Proc. Amer. Math. Soc. 96 (1986), 683-688
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826502
Maps which preserve ANRs
Tatsuhiko Yagasaki.
Proc. Amer. Math. Soc. 96 (1986), 689-692
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826503
An intersection homology obstruction to immersions
Nathan Habegger.
Proc. Amer. Math. Soc. 96 (1986), 693-697
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826504
Loop spaces of finite complexes at large primes
C. A. McGibbon and C. W. Wilkerson.
Proc. Amer. Math. Soc. 96 (1986), 698-702
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826505
The homotopy type of certain laminated manifolds
R. J. Daverman and F. C. Tinsley.
Proc. Amer. Math. Soc. 96 (1986), 703-708
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826506
A trivial link with no linear unlinking
Tom Knoblauch.
Proc. Amer. Math. Soc. 96 (1986), 709-714
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826507
The depth of tranches in $𝜆$-dendroids
Lee Mohler.
Proc. Amer. Math. Soc. 96 (1986), 715-720
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826508
An example of Fréchet space, not Montel, without infinite-dimensional normable subspaces
Juan C. Díaz.
Proc. Amer. Math. Soc. 96 (1986), 721
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 826509